Have been wondering about this myself and judging by the number of mentions it seems likely. Like another responder I gave up on Anastrazole and now take Exestemane, a bit better. So you could try changing, crying all the time is too much of a hardship to ignore. Hope you get something that improves the situation xx
Anne30, At my cancer ctr there isn't much help! I tried to talk to a nurse one time and she told me she had breast cancer and was 5 years out. That I was her worse nightmare bc mine came back. That us metastatic people were a reminder to her that it could happen to her. I never tried to talk to anyone there again!! We don't have a breast cancer nurse.
I've never taken any type of anti-depressants, but have thought about it when I've had some low periods. I just don't want to add smothering to the mix I already take. Sometimes I feel lucky my mix of drugs hasn't killed me! I usually quickly read the side effects then swallow it down and hope for the best. Then if I have a problem I go back and read the SE. I looked up about my new drug called Prolia "bone juice" and had myself freaked out about taking it! I should h ave known better than to dwell on it! I didn't talk to hubby about it! He might have taken my kindle! I talked to our "wise" Carolyn.
I hope the anti-depressants kick in soon, so you can get some relief from the anxiety. I hate what cancer does to us. I feel forever changed and not by choice! FF
I'm not on anastrozole, I'm on a different hormone treatment and haven't had problems with low mood other than what you might expect from finding yourself in this situation. Looking at the anastrozole side effects page of this website (which takes a bit of finding it's
it seems that feeling down is quite common. Maybe our age is important too. I was well past the menopause when I started hormone inhibitor treatment so had maybe already done some of the side effects naturally. But I'm no expert in this area.
Does your hospital offer counselling? It's good to talk to someone who knows what they are talking about. When I was first diagnosed my breast care nurse referred me to a Macmillan psychologist. There is a Macmillan centre attached to my hospital but other hospitals have different but similar arrangements that might be able to help you.
Hope you will be feeling better soon. Love Bon xx
Anne, I just googled it and it says that if you have any mental/mood changes (such as depression) to contact your doctor. I'm not surprised. It is a hormonal treatment and we all know anything that messes with our hormones can put us in a tizzy! HUGS, FF